MathSciNet Relay Station
MathSciNet bibliographic data
MR982662 (90c:35164) 35Q10 (76D05)
Halpern, Laurence; Schatzman, Michelle Artificial boundary conditions for incompressible viscous flows. SIAM J. Math. Anal. 20 (1989), no. 2, 308–353.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement